uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cut-and-join equation for monotone Hurwitz numbers revisited
Natl Res Univ, Fac Math, Higher Sch Econ, Usacheva 6, Moscow 119048, Russia;Inst Theoret & Expt Phys, Moscow 117218, Russia.
Univ Amsterdam, Korteweg Vriesinst Wiskunde, Postbus 94248, NL-1090 GE Amsterdam, Netherlands.
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy, Theoretical Physics. Inst Theoret & Expt Phys, Moscow 117218, Russia;Inst Informat Transmiss Problems, Moscow 127994, Russia.
Univ Amsterdam, Korteweg Vriesinst Wiskunde, Postbus 94248, NL-1090 GE Amsterdam, Netherlands.
2019 (English)In: Journal of Geometry and Physics, ISSN 0393-0440, E-ISSN 1879-1662, Vol. 137, p. 1-6Article in journal (Refereed) Published
Abstract [en]

We give a new proof of the cut-and-join equation for the monotone Hurwitz numbers, derived first by Goulden, Guay-Paquet, and Novak. The main interest in this particular equation is its close relation to the quadratic loop equation in the theory of spectral curve topological recursion, and we recall this motivation giving a new proof of the topological recursion for monotone Hurwitz numbers, obtained first by Do, Dyer, and Mathews.

Place, publisher, year, edition, pages
2019. Vol. 137, p. 1-6
Keywords [en]
Hurwitz numbers, Topological recursion, Cut-and-join equation
National Category
Other Physics Topics Mathematical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-379332DOI: 10.1016/j.geomphys.2018.11.010ISI: 000460081900001OAI: oai:DiVA.org:uu-379332DiVA, id: diva2:1297375
Funder
Knut and Alice Wallenberg Foundation, Geometry and PhysicsAvailable from: 2019-03-19 Created: 2019-03-19 Last updated: 2019-03-19Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Popolitov, Aleksandr

Search in DiVA

By author/editor
Popolitov, Aleksandr
By organisation
Theoretical Physics
In the same journal
Journal of Geometry and Physics
Other Physics TopicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf